# SDR AALA20021838

- Difficulty date: December 20, 2002
- Submitted: January 16, 2003
- Operation: Air carrier
- Aircraft: N597AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53287
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 60030451
- Condition: Not Seated
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DURING OVERNIGHT MAINTENANCE, AFT TAIL CONE EMERGENCY EXIT LIGHTS INOPERATIVE.  RESEATED EMERGENCY EXIT LIGHT BATTERIES.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
